# SDR SWAA2021081035598

- Difficulty date: December 11, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,823 hours, 31,927 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOST INBOARD LOWER FIXED PANEL'S MOST INBOARD MOUNT POINT HAS ONE BROKEN AND ONE BENT SUPPORT RED. / REMOVED AND REPLACED BOTH MOST INBD SUPPORT RODS REF AMM 57-50*-02-400-801
